바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

INTUITIONISTIC FUZZY MINIMAL SPACES

INTUITIONISTIC FUZZY MINIMAL SPACES

한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2009, v.16 no.3, pp.259-269
Min, Won-Keun (DEPARTMENT OF MATHEMATICS, KANGWON NATIONAL UNIVERSITY)

Abstract

We introduce the concept of intuitionistic fuzzy minimal structure which is an extension of the intuitionistic fuzzy topological space. And we introduce and study the concepts of intuitionistic fuzzy M -continuity, intuitionistic fuzzy Mopen mappings and several types of intuitionistic fuzzy minimal compactness on intuitionistic fuzzy minimal spaces.

keywords
fuzzy minimal structure, intuitionistic fuzzy M-open function, intuitionistic fuzzy M -continuous, intuitionistic fuzzy minimal compact

참고문헌

1.

(1976). . J. Math. Anal. Appl., 56, 621-633.

2.

(2006). . Chaos, Solitons & Fractals, 27, 599-605.

3.

(1968). . J. Math. Anal. Appl., 24, 182-190.

4.

(1986). . Fuzzy Sets and Systems, 20, 87-96.

5.

(1965). . Information and Control, 8, 338-353.

6.

(1997). . Fuzzy Sets and Systems, 88, 81-89.

한국수학교육학회지시리즈B:순수및응용수학